MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS NANOPLASTY 3D BUNION CORRECTION SYSTEM IMPLANT; PLATE

TREACE MEDICAL CONCEPTS NANOPLASTY 3D BUNION CORRECTION SYSTEM IMPLANT; PLATE
Model Number SK57
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2024, radiographic images indicate the patient's metatarsal fractured around the plate two weeks post-op.Additional information indicates that during the initial surgery, when trying to broach for implantation, the surgeon indicated the patient had very poor bone quality.Post-operatively, the surgeon stated the patient was aggressively weight-bearing without pain, which also may have contributed to the fracture.The device was not returned for evaluation as it currently remains implanted.Follow-up information received indicates the surgeon casted the patient to assist with healing of the fracture.The patient is doing well and happy with the bunion correction.The device history records were reviewed and found no deficiencies or malfunctions that could have contributed to this metatarsal fracture event.Unfortunately, the device itself cannot be evaluated as it remains implanted.Although a number of factors could have contributed to the fracture, it is probable that the patient's poor bone quality and heightened post-operative activity may have contributed to the event.No other patient outcomes were reported as a result of this event and all hardware currently remains implanted in the patient.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2024, radiographic images indicate the patient's metatarsal fractured around the plate two weeks post-op.No other patient outcomes were reported as a result of this event and all hardware currently remains implanted in the patient.
 
Additional Manufacturer Narrative
Updated fields: b5.Describe event: it was reported that during a routine follow-up, approximately two weeks after an initial bunion surgery on (b)(6) 2024, the patient's metatarsal fractured in the lateral aspect of the proximal shaft.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.H11.Corrected manufacturer narrative: it was reported that during a routine follow-up, approximately two weeks after an initial bunion surgery on (b)(6) 2024, the patient's metatarsal fractured in the lateral aspect of the proximal shaft.According to the surgeon, the patient had very poor bone quality (osteoporosis) with aggressive post-operative activity.The device history records were reviewed and found no deficiencies or malfunctions that could have contributed to this metatarsal fracture event.Unfortunately, the device itself cannot be evaluated as it remains implanted.Although a number of factors could have contributed to the fracture, the most likely cause cannot be determined with absolute certainty based on the available information.However, the surgeon believes the fracture was most likely a result of the patient's poor bone quality and heightened weight-bearing in the first two weeks post-surgery.Follow-up information received indicates the surgeon chose to leave the hardware in place and casted the patient to assist with healing of the fracture.The patient is doing well and happy with the bunion correction.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that during a routine follow-up, approximately two weeks after an initial bunion surgery on (b)(6) 2024, the patient's metatarsal fractured in the lateral aspect of the proximal shaft.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
NANOPLASTY 3D BUNION CORRECTION SYSTEM IMPLANT
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key19675360
Report Number3011623994-2024-00112
Device Sequence Number15391306
Product Code HRS
UDI-Device Identifier00810111222464
UDI-Public00810111222464
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K240173
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK57
Device Lot Number300542404
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date07/04/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale